On the least prime in an arithmetic progression. I: The basic theorem
Matematičeskij sbornik, Tome 57 (1944) no. 2, pp. 139-178
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS_1944__57_2_a0,
author = {{\CYRYU}.{\CYRV}. {\CYRL}{\cyri}{\cyrn}{\cyrn}{\cyri}{\cyrk}},
title = {On the least prime in an arithmetic progression. {I:} {The} basic theorem},
journal = {Matemati\v{c}eskij sbornik},
pages = {139--178},
year = {1944},
volume = {57},
number = {2},
zbl = {0063.03584},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MS_1944__57_2_a0/}
}
Ю.В. Линник. On the least prime in an arithmetic progression. I: The basic theorem. Matematičeskij sbornik, Tome 57 (1944) no. 2, pp. 139-178. http://geodesic.mathdoc.fr/item/MS_1944__57_2_a0/